# SDR CA151207011

- Difficulty date: November 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,706 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 330400M01
- Condition: Failed
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT LANDED WITH ENGINE NR 2 IN IDLE DUE TO STUCK POWER LEVER.  EMERGENCY SERVICES WERE CALLED OUT.  THE ACFT TAXIED TO THE RAMP WITHOUT FURTHER INCIDENT.  RESOLUTION CARRIED OUT TSM 76-11-00-810-814-A.  REPLACED THROTTLE CONTROL UNIT, 8KS2, IAW AMM 76-11-19PB401 AND TESTED SERVICE ALSO ENGINE RUN CARRIED OUT SERVICE.
